MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CASSETTE RESERVOIR; PUMP, INFUSION

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CASSETTE RESERVOIR; PUMP, INFUSION
Catalog Number 21-7001-24
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that: ¿the pharmacist found a cassette, that had blue (plastic?) particles inside it, before filling the cassette¿.There was no patient involvement.
 
Additional Manufacturer Narrative
Corrected data: d4 - udi.One sample was received for evaluation.Visual inspection found particles in the housing of the device.The reported failure mode was confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD CASSETTE RESERVOIR
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key19304311
Report Number9617604-2024-00426
Device Sequence Number20465459
Product Code FRN
UDI-Device Identifier10610586022111
UDI-Public(01)10610586022111(17)271126(10)4349106
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K843772
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7001-24
Device Lot Number4349106
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/03/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer05/20/2024
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown